Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
On the equivariant de Rham cohomology for non-compact Lie groups
Authors: Arias Abad, Camilo; Uribe, Bernardo
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Differential Geometry and its Applications
Volume: 39
Start Page: 184
End Page: 189
Document Type: Article
ID: 717067.0
 
Full text / Content available
Higher holonomies: Comparing two constructions
Authors: Arias Abad, Camilo; Schätz, Florian
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Differential Geometry and its Applications
Volume: 40
Start Page: 14
End Page: 42
Document Type: Article
ID: 717074.0
Holonomies for connections with values in L∞-algebras
Authors: Arias Abad, Camilo; Schätz, Florian
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Homology, Homotopy and Applications
Volume: 16
Issue / Number: 1
Start Page: 89
End Page: 118
Document Type: Article
ID: 700937.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.